# SDR A6WA201543293

- Difficulty date: November 29, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 27,835 hours, 29,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 6013501217
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD CLIP AT STRINGER 12L & FS 624.00 IS CRACKED, REPLACED.
